Katalog GES

The Gaussian Law and the Law of the Iterated Logarithm for Lacunary Sets of Characters

Salem and Zygmund showed that the Gaussian law holds for Hadamard sequences of real numbers while Mary Weiss proved a similar result for the law of the iterated logarithm. In the present paper, the author obtains corresponding results for lacunary sets of characters of an arbitrary infinite... Full description

1st Person: Dudley, E.
Source: in Transactions of the American Mathematical Society Vol. 214 (1975), p. 187-214
More Articles
Type of Publication: Article
Language: English
Published: 1975
Keywords: research-article
Online: Volltext
  Search for full text
  • Be the first to leave a comment!

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links